Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Statistical Mechanics of the Minimum Dominating Set Problem 期刊论文
JOURNAL OF STATISTICAL PHYSICS, 2015, 卷号: 159, 期号: 5, 页码: 1154-1174
Authors:  Zhao, JH;  Habibulla, Y;  Zhou, HJ;  Zhou, HJ (reprint author), Chinese Acad Sci, Inst Theoret Phys, State Key Lab Theoret Phys, Zhong Guan Cun East Rd 55, Beijing 100190, Peoples R China.
Adobe PDF(847Kb)  |  Favorite  |  View/Download:102/9  |  Submit date:2016/11/21
Dominating Set  Spin Glass  Core Percolation  Leaf Removal  Network Coarse-graining  Belief Propagation